# SDR CALA2013092391331

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,129 hours, 26,385 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR LIGHT TRACK BEHIND SEAT 6B OUT OF TRACK.  FLOOR LIGHTING WAS PULLED UP & TORN APART.  SECURED LOOSE EMERGENCY EXIT LIGHTING DOWN & COMPLIED WITH MEL.  ACCOMPLISHED EMERGENCY EXIT LIGHT TEST PRIOR TO DISPATCH, ONLY SMALL STRIP IN FRONT OF LAVATORY BY DR 2L INOPERATIVE.  REST OF AIRCRAFT EMERGENCY EXIT LIGHTS FUNCTIONS PROPERLY.  NEED SUPPORT IN FINDING EMERGENCY EXIT LIGHT STRIP, PINS BROKEN OFF.  REPAIRED EMERGENCY EXIT LIGHT CABLE IAW MM 33-51-96.  OPERATIONS CHECKED NORMAL.
